# SDR SWAA2023040724308

- Difficulty date: April 6, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 21,784 hours, 10,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INBOARD FLASHLIGHT INOP (DOES NOT FLASH)<[01] R & R? D AFT FLASHLIGHT BATTERY IAW AMM 25-64-00
